MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROSA WITH PROGAV 2.0; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROSA WITH PROGAV 2.0; HYDROCEPHALUS MANAGEMENT
Model Number FX992T
Medical Device Problem Codes Mechanical Problem (1384); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Hydrocephalus (3272)
Date of Event 10/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Aesculap inc.(importer) is submitting this report on behalf of christoph miethke gmbh & co.Kg (manufacturer).Exemption number: e2017044.Manufacturing site evaluation: evaluation on-going.
 
Event or Problem Description
Country of complaint: (b)(6).It was reported that the valve is not adjustable.
 
Additional Manufacturer Narrative
Due to the missing release for evaluation, it could be checked only the tracebility data of the product.No deviation could be detected.Therefore, the reason for the malfunction cannot be determined.
 
Event or Problem Description
A comprehensive review of the open complaints in the system was performed.Although this event was properly assessed and reported, the follow-up was not submitted.Therefore, the results of the investigation will be submitted subsequently.

Brand Name
PROSA WITH PROGAV 2.0
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam,, MO 14469
GM   14469
MDR Report Key7084745
Report Number3004721439-2017-00003
Device Sequence Number13791043
Product Code JXG
UDI-Device Identifier04041906138431
UDI-Public4041906138431
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberFX992T
Device Catalogue NumberFX992T
Device Lot Number20028141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2017
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer05/14/2018
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age9 YR
Patient SexUnknown